Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 43, Number 6 (2013), 1825-1856.
On the spectrum of spherical Dirac-type operators
We use polynomial Dirac spinors associated to Euclidean Dirac-type operators and separation of variables to investigate the spectral theory of certain spherical Dirac-type operators. While the spectral theories of our main examples, the spherical Dirac and Laplace-Beltrami operators, are known, this is the first time they are treated together, in a unified manner. In particular, the multiplicities of these spectra, a topic difficult to negotiate in many previous treatments, are presented in simple closed form.
Rocky Mountain J. Math., Volume 43, Number 6 (2013), 1825-1856.
First available in Project Euclid: 25 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C27: Spin and Spin$^c$ geometry 58J50: Spectral problems; spectral geometry; scattering theory [See also 35Pxx]
Secondary: 54A10: Several topologies on one set (change of topology, comparison of topologies, lattices of topologies)
Euclidean Dirac operator polynomial spinor graded Clifford representation spherical Dirac operator separation of variables spectrum multiplicity classical Dirac-type operator Gauss-Bonnet-type operator
Anghel, N. On the spectrum of spherical Dirac-type operators. Rocky Mountain J. Math. 43 (2013), no. 6, 1825--1856. doi:10.1216/RMJ-2013-43-6-1825. https://projecteuclid.org/euclid.rmjm/1393336658